Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Divalgress 250 MG Tablet Questions

I am suffering from bipolar disorder for past 7 years. My doctor giving -divalproex Sodium 500 mg tablets (Divalgress ER 500), quetiapine sr 200 mg, Amisulpride 50 mg, paroxee CR 25 AND modalert 100. I have better than before. But the main burden is dizziness ,too much tiredness ,fatigue, high heart beating and sleepy. Please help me.

Dr.Jyoti Chadha 91% (574ratings)
M.Phil - Psychology, PhD PSYCHOLOGY
Psychologist, Delhi
I am suffering from bipolar disorder for past 7 years. My doctor giving -divalproex Sodium 500 mg tablets (Divalgress...
Generally speaking, before starting medicines from a psychiatrist, it is advisable to get psycho-diagnostic testing done to determine what is the nature of symptoms- is it psychological –requiring counselling/psychotherapy or does the symptom require medicines from a psychiatrist. HOWEVER, WHEN SYMPTOMS ARE NO LONGER NORMAL OR TOUCHING UPON INSANITY, SEE A PSYCHIATRIST IMMEDIATELY. PSYCHIATRIST IS MBBS PLUS MD IN PSYCHIATRY- HE GIVES MEDICINES ONLY. TREATMENT STARTED EARLIER WILL CONTROL THE PROBLEM VERY FAST. YOU MUST SEE A QUALIFIED AND TRAINED PSYCHOLOGIST FOR CORRECT DIAGNOSIS. MANY PEOPLE CALL THEMSELVES PSYCHOLOGIST, JUST AFTER A BA OR GRADUATION DEGREE IN PSYCHOLOGY, OR AFTER MA OR MASTERS IN PSYCHOLOGY. - A PhD in psychology is reqd. To qualify as doctor. Difference is same as you see MBBS doctor or MD doctor as a specialist for any illness. PSYCHOLOGIST IS AN EXPERT IN DIAGNOSIS BY PSYCHOLOGICAL TESTING AND COUNSELLING/PSYCHOTHERAPY I.E. TREATMENT WITHOUT MEDICINES. GET PROPER DIAGNOSIS FIRST FOLLOWED BY RIGHT TREATMENT. PLEASE GET DIAGNOSIS CONFIRMED FIRST THEN TAKE MEDICINES AS ADVISED. IT IS POSSIBLE THAT PROBLEM IS PSYCHOLOGICAL-THEN IT WILL NOT BE CURED BY MEDICINES. YOU WILL NEED PSYCHOTHERAPY.
1 person found this helpful
Submit FeedbackFeedback

Is divalproex prolonged-release tablets i.p dayo od 250 is same as divalproex sodium extended release tablets i.p valrest -250er.

Dr.Sajeev Kumar 92% (39992ratings)
C.S.C, D.C.H, M.B.B.S
General Physician, Alappuzha
Is divalproex prolonged-release tablets i.p dayo od 250 is same as divalproex sodium extended release tablets i.p val...
The divalproex prolonged-release tablets i.p dayo od 250 is same as divalproex sodium extended release tablets i.p valrest -250e
Submit FeedbackFeedback

In 2015 in m addicted of capsule codeine alcohol weed etc in 2016 I quit these harm full things after that I am suffering from insomnia I am going to the psychiatrist doctor it's say you r suffering from bipolar disorder doctor prescribed me medicine I am eating continue medicine it's name is is dilpra od it's salt name is divalproex prolonged release tablet 2 is lurasid 40 it's salt name is lurasidone hcl 3 lozex md 1 it's salt name is lozepam 4 zing pride it's salt name is amisulpride I am eating these medicine near about 25 months after that one day I notice my penis not erected I am suffering from erectile dysfunction please give me a suggestion what can I do to cure ed I am not telling about erectile dysfunction with my psychiatrist because I am very shy person.

Dr.K V Anand 93% (34418ratings)
BASM, MD, MS (Counseling & Psychotherapy), MSc - Psychology, Certificate in Clinical psychology of children and Young People, Certificate in Psychological First Aid, Certificate in Positive Psychology, Positive Psychiatry and Mental Health
Psychologist, Palakkad
In 2015 in m addicted of capsule codeine alcohol weed etc in 2016 I quit these harm full things after that I am suffe...
Dear Lybrate user. I can understand. Codeine addiction comes under SUBSTANCE ABUSE AND ADDICTION. Deaddiction treatment is best suited for such addictions. Medically assisted drug detoxification or alcohol detoxification alone is ineffective as a treatment for addiction. The National Institute on Drug Abuse (NIDA) recommends detoxification followed by both medication (where applicable) and behavioral therapy, followed by relapse prevention.
3 people found this helpful
Submit FeedbackFeedback

Now a days green coffee is in trend to reduce weight is this possible. How to take these coffee seeds.

Dt.Jennifer Dhuri 94% (32119ratings)
PGDD, RD, Bachelor of Home Science
Dietitian/Nutritionist, Mumbai
Now a days green coffee is in trend to reduce weight is this possible. How to take these coffee seeds.
Hye, Thanks for your query. First of all no food will work in isolation in weight/fat loss. It's a balanced diet that is important to fat loss. Remedies like green coffee don't help weight loss. They help replace unhealthy drinks and act as a detox which definitely will help better metabolism. This will aid in your efforts to lose weight bit not in isolation. You have to eat the right foods at the right time. Exercise at least 4 times a week. Lastly be committed.                        Remember it's a lifestyle change and not a one time thing.     It's a balanced intake that will last you longer. All the so called singular remedies will only give you muscle and bone loss. The fats will remain as it is. So, have your green coffee but accompany it with good diet, exercise and sleep to see result.
Submit FeedbackFeedback

Sir I am on amtriptilyn and divalproex sodium for anxiety. My question is .is it wight gaining then then how can I loose the wight.

Dr.Sushil Kumar Sompur V 94% (2782ratings)
MBBS, MD - Psychiatry, MBA (Healthcare)
Psychiatrist, Davanagere
Sir I am on amtriptilyn and divalproex sodium for anxiety. My question is .is it wight gaining then then how can I lo...
Divalproex sodium is a psychotropic medication that is usually not prescribed for plain anxiety disorder diagnosis. I believe your psychiatrist has diagnosed you with some other condition as well for which this medication is being given. Nonetheless you seem to be concerned about weight gain and ask how you could lose weight. Both the medications can result in increased appetite. However consumption of meals or in technical terms caloric intake is in your hands. So a healthy meal along with a regular exercise regimen is sufficient for you to lose weight. We would be glad to help you further. Look forward to hearing from you. If you need help with booking an appointment online with me on this website either text, audio, or video appointment for a confidential and private consultation you may do so by contacting the help desk of Lybrate.
1 person found this helpful
Submit FeedbackFeedback

Lurasidone, sertraline, divalproex sodium, clonazepam, propranolol which one of these cause erectile dysfunction?

Dr.Rahul Gupta 97% (34176ratings)
MD-Ayurveda, Bachelor of Ayurveda, Medicine & Surgery (BAMS)
Sexologist, Haldwani
Lurasidone, sertraline, divalproex sodium, clonazepam, propranolol which one of these cause erectile dysfunction?
Hello- all of them. There are over 200 drugs that may cause impotence. Some of the most common are antidepressants, antihistamines, antihypertensives, blood-pressure medication, cancer chemotherapy, diuretics, narcotics, nicotine, sedatives, steroids, stomach acid inhibitors and ulcer medications.
Submit FeedbackFeedback

My mom gets dizzy and loses balance and also forgets what happened when she was dizzy. This happens when she takes a lot of stress. The doctor has given donep, lanxtra, divalprid and petril. Why does she still get dizzy and loses thoughts? What could be the possible disease?

Dr.Sushil Kumar Sompur V 94% (2782ratings)
MBBS, MD - Psychiatry, MBA (Healthcare)
Psychiatrist, Davanagere
My mom gets dizzy and loses balance and also forgets what happened when she was dizzy. This happens when she takes a ...
Hi lybrate-user, your mom may be suffering from dizziness due to many causes. Since you list hypertension, depression, memory loss/amnesia as her medical conditions and that she is currently on medications like donep, lanxtra, divalprid and petril, I suggest that you re-consult the prescribing physician regarding your mother's recurrent dizziness and loss of balance as well as consciousness. If this is more easy to do online, I suggest that you contact the undersigned for a second opinion.
Submit FeedbackFeedback

I am 25 years old boy doing preparation my eyesight is on decreasing trend how can I solve this.

Dr.Shah Nawaz Shafi 90% (1520ratings)
MD-Ophthalmology
Ophthalmologist, Srinagar
Usually it due myopic refractive error, however its progression stops around 18 yrs in most cases. In some cases it progresses even after that. Also other causes can be keratoconus, corneal and retinal dystrophy
Submit FeedbackFeedback